# SDR ASAA2016081617721

- Difficulty date: August 16, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 22,314 hours, 6,508 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 10194391001
- Part serial: 2015100025
- Condition: Failed
- Location: Cabin Pressure
- Part time: 1,278 hours, 451 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO REPORT OF CABIN PRESSURE CONTROL PANEL INTERMITTENT DISPLAYS, REPLACE PANEL FOR BENCH CHECK.  ACFT GROUNDED.  REMOVED & REPLACED CABIN PRESSURE CONTROL MODULE, IAW AMM 21-31-02. SYSTEM GROUND & MANUAL MODE TEST PASSED. REPLACED R87 AUX MASTER DIM RELAY & R550 BACK LIGHTING CONTROL RELAY, IAW  WDM 21-31-25 & 33-18-11. MASTER DIM & TEST PASSED, IAW AMM 33-18-00.
